Alert archive / Indiana / Freeze Warnings in 2015

Freeze Warning 4, NWS Indianapolis, IN

October 17, 201539 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 17, 2015, 10:01 AM EDT for 39 counties in Indiana. It took effect at Oct 18, 2015, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 10:01 AM EDT (14:01 UTC)
In effect from
Oct 18, 2015, 2:00 AM EDT
Expired
Oct 18, 2015, 10:00 AM EDT
In force
8 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 2.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1529 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WWUS73 KIND 171401
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 AM EDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
TONIGHT AND EARLY SUNDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-172215-
/O.EXP.KIND.FZ.W.0003.000000T0000Z-151017T1400Z/
/O.UPG.KIND.FZ.A.0002.151018T0600Z-151018T1400Z/
/O.NEW.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1001 AM EDT SAT OCT 17 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO
  AROUND 30 DEGREES EARLY SUNDAY MORNING.

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN
4 follow-up statements
645 
WWUS73 KIND 171927
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
TONIGHT AND EARLY SUNDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-180330-
/O.CON.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
327 PM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S 
  TO AROUND 30 DEGREES EARLY SUNDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN
587 
WWUS73 KIND 180119
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
919 PM EDT SAT OCT 17 2015

...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
TONIGHT AND EARLY SUNDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-180930-
/O.CON.KIND.FZ.W.0004.151018T0600Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
919 PM EDT SAT OCT 17 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S 
  TO AROUND 30 DEGREES EARLY SUNDAY MORNING. 

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

RYAN/TDUD
964 
WWUS73 KIND 180651
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 AM EDT SUN OCT 18 2015

...FROST AND FREEZING TEMPERATURES ARE LIKELY ONCE AGAIN LATE
TONIGHT AND EARLY SUNDAY MORNING...

.THE COLDEST AIR OF THE SEASON WILL SPREAD ACROSS THE REGION
THROUGH THE WEEKEND.

INZ021-028>031-035>049-051>057-060>065-067>072-181400-
/O.CON.KIND.FZ.W.0004.000000T0000Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
251 AM EDT SUN OCT 18 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* TEMPERATURE...TEMPERATURES WILL BOTTOM OUT IN THE MIDDLE 20S TO
  AROUND 30 DEGREES EARLY THIS MORNING.

* IMPACTS...VEGETATION SENSITIVE TO COLD MAY BE DAMAGED OR 
  KILLED IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
540 
WWUS73 KIND 181345
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
945 AM EDT SUN OCT 18 2015

INZ021-028>031-035>049-051>057-060>065-067>072-181445-
/O.EXP.KIND.FZ.W.0004.000000T0000Z-151018T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
945 AM EDT SUN OCT 18 2015

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

WITH FULL SUNSHINE ACROSS THE AREA TEMPERATURES HAVE RISEN ABOVE
THE FREEZING MARK AND THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE
AT 10 AM EDT.

$$
CP

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 17, 10:00 AM EDT, 1 minute earlier.

Area forecast discussion, Oct 17, 10:00 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 AM EDT SAT OCT 17 2015

.UPDATE...
THE NEAR TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 210 AM EDT SAT OCT 17 2015

DRY AND COOL WEATHER IS EXPECTED THE NEXT SEVERAL DAYS AS A LARGE
HIGH PRESSURE SYSTEM OVER THE UPPER MIDWEST WILL BUILD ACROSS THE
GREAT LAKES AND THE OHIO VALLEY PROVIDING MOSTLY SUNNY DAYS AND
MOSTLY CLEAR NIGHTS.

AS THE HIGH MOVES TO OUR EAST ON SUNDAY NIGHT...A SLOWLY WARM UP
WILL BEGIN AS THE WORK WEEK BEGINS. THE NEXT BEST CHANCE FOR RAIN
WILL BE LATE IN THE WORK WEEK AS A FRONTAL BOUNDARY PUSHES INTO
THE AREA FROM THE NORTHWEST.

&&

.NEAR TERM /REST OF TODAY/...
ISSUED AT 950 AM EDT SAT OCT 17 2015

FROSTY MORNING ACROSS CENTRAL INDIANA WITH SUNNY SKIES WEST OF
I-65 WHILE A BROAD STRATOCU DECK COVERED MOST AREAS EAST OF I-65.
TEMPS WERE RECOVERING SLOWLY FROM THEIR CHILLY STARTS DUE IN PART
TO THE CLOUDS AND COLD ADVECTION. MOST AREAS REMAINED IN THE 30S
AS OF 1330Z.

THE STRATOCU IS ASSOCIATED WITH A WAVE ALOFT TRACKING THROUGH THE
REGION. EXPECT THE CLOUDS TO HANG THROUGH EARLY AFTERNOON OVER
MUCH OF THE EASTERN HALF OF THE FORECAST AREA BEFORE GRADUALLY
GIVING WAY AND MIXING OUT BY LATE DAY AS THE WAVE MOVES OFF TO THE
EAST AND THE CENTER OF THE SURFACE HIGH APPROACHES. FURTHER WEST
ACROSS THE FORECAST AREA EXPECT MOSTLY SUNNY SKIES. WITH THE
INCREASED CLOUDS OVER THE EAST...NUDGED HIGHS DOWN A FEW DEGREES.
QUITE POSSIBLE NORTHEAST COUNTIES DO NOT GET TO 50. BREEZY
NORTHWEST WINDS WILL MAKE IT FEEL EVEN COOLER.

WITH TEMPS HAVING RECOVERED INTO THE MID 30S IN MOST AREAS...WILL
ALLOW THE FREEZE WARNING TO EXPIRE AT 14Z. AT THE SAME TIME...WILL
BE UPGRADING THE FREEZE WATCH FOR TONIGHT TO A WARNING. WHILE
SEVERAL LOCATIONS MADE IT INTO THE UPPER 20S THIS MORNING...
READINGS WERE NOT WIDESPREAD ENOUGH TO END THE GROWING SEASON.
EXPECTING MORE WIDESPREAD SUBFREEZING TEMPS LATE TONIGHT AND
EARLY SUNDAY.

ZONE AND GRID UPDATES OUT SHORTLY.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

ISSUED AT 210 AM EDT SAT OCT 17 2015

MAIN CHALLENGE DURING THIS PERIOD WILL BE TEMPS.

GFS AND NAM CONTINUE TO KEEP THE LARGE RIDGE IN PLACE TO THE WEST
OF INDIANA TONIGHT THROUGH MONDAY AS IT SLOWLY DE-AMPLIFIES AND
MIGRATES EAST. FORECAST SOUNDINGS THROUGH MONDAY SHOW UNATTAINABLE
CONVECTIVE TEMPS. STRONG SUBSIDENCE LOOKS TO REMAIN IN PLACE ALSO
AS THE RIDGE AXIS MIGRATES TOWARD AND ACROSS INDIANA THROUGH
MONDAY NIGHT NIGHT. THUS SUNNY DAYS AND CLEAR NIGHTS WILL BE THE
WAY TO GO WITH THIS FORECAST.

AS FOR TEMPS...WARM AIR ADVECTION DOES NOT REALLY START UNTIL
SUNDAY EVENING AS THE RIDGE AXIS BEGINS TO FLATTEN AND WESTERLY
WINDS BEGIN TO BECOME WESTERLY. UNTIL THEN WILL TREND TEMPS AT OR
BELOW MAVMOS TONIGHT AND SUNDAY AS LIGHT NORTHERLY FLOW IS
EXPECTED TO PERSIST. EVEN ON SUNDAY NIGHT...ALTHOUGH WARM AIR
ADVECTION WILL BE ONGOING...IDEAL RADIATIONAL COOLING CONDITIONS
WILL BE IN PLACE ALONG WITH DRY DEW POINTS IN THE LOWER 30S.
AGAIN GIVEN THE DRY GROUND AND THE SET-UP WILL TREND LOWS ON
SUNDAY NIGHT COOLER THAN MAVMOS.

BY MONDAY AND MONDAY NIGHT...WARMER SOUTHWEST FLOW BEGINS IN
EARNEST...ALLOWING WARMER AIR TO ARRIVE AS 850MB TEMPS BEGIN TO
PUSH BACK TOWARD 5C+. GIVEN OUR VERY DRY GROUND ALONG WITH GOOD
SW FLOW AND FULL SUN WILL TREND HIGHS ON MONDAY AT OR ABOVE MAVMOS
AND STICK CLOSE TO THE MEXMOS LOWS MONDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
ISSUED AT 222 AM EDT SAT OCT 17 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED
FOR MOST ITEMS.

UPPER RIDGING WILL BUILD IN DURING THE EXTENDED EVEN THOUGH THE
MODELS DIFFER A BIT ON TIMING AND STRENGTH. THE UPPER RIDGING AND
SURFACE HIGH PRESSURE WILL KEEP MOST OF THE LONG TERM DRY. HOWEVER A
WEAK COLD FRONT WILL SNEAK THROUGH THE AREA WEDNESDAY NIGHT AND
COULD PRODUCE A FEW SHOWERS. WILL KEEP SLIGHT CHANCE POPS MOST AREAS
THEN.

THE PATTERN WILL KEEP TEMPERATURES ABOVE AVERAGE.

&&

.AVIATION /DISCUSSION FOR THE 171200Z TAF ISSUANCE/...
ISSUED AT 630 AM EDT SAT OCT 17 2015

VFR CONDITIONS EXPECTED THROUGH THE PERIOD.

SOME SCATTERED CLOUDS AROUND 5000FT ARE SNEAKING DOWN TOWARD KIND
FROM NORTHERN INDIANA THIS MORNING. THESE SCATTERED CLOUDS ARE
LIKELY TO HANG AROUND TODAY AT KIND WITH FEWER CLOUDS ELSEWHERE.
THESE CLOUDS WILL DISSIPATE BY SUNSET.

WINDS WILL INCREASE INTO THE 10-15KT RANGE BY MID MORNING AND WILL
CONTINUE THROUGH THE DAY. WOULD NOT BE SURPRISED TO SEE A FEW GUSTS
NEARING 20KT. WINDS WILL DIMINISH AFTER SUNSET.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING FROM 2 AM TO 10 AM EDT SUNDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...RYAN
SHORT TERM...PUMA
LONG TERM....50
AVIATION...50
Hazardous weather outlook, Oct 17, 3:30 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS
330 AM EDT SAT OCT 17 2015

INZ021-028>031-035>049-051>057-060>065-067>072-180730-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
330 AM EDT SAT OCT 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: WIDESPREAD FROST IS POSSIBLE LATE TONIGHT.

HAZARDS: FROST.

TIMING : FROST AFTER 200 AM SUNDAY.

DISCUSSION: A COOL HIGH PRESSURE SYSTEM ACROSS CENTRAL INDIANA
WILL PROVIDE IDEAL CONDITIONS FOR FROST FORMATION. COVER ANY
OUTDOOR PLANTS THAT MAY BE SENSITIVE TO FROST OR FREEZING
TEMPERATURES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: FROST POSSIBLE MONDAY MORNING.

DISCUSSION: COOL SURFACE HIGH PRESSURE WILL BE THE DOMINANT
FEATURE THROUGH EARLY NEXT WEEK. LOW TEMPERATURES FALLING TO
THE MIDDLE 30S ARE LIKELY EARLY MONDAY MORNING. THE MAIN IMPACT
WILL BE THE POTENTIAL END TO THE GROWING SEASON WITH A WIDESPREAD
HARD FREEZE. THE NEXT BEST CHANCE FOR PRECIPITATION WILL COME MID
WEEK NEXT WEEK AS A FRONTAL SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Freeze Warnings in Indiana, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.